Open Access
Translator Disclaimer
July, 1977 The Rate of Convergence of Simple Linear Rank Statistics Under Hypothesis and Alternatives
Marie Huskova
Ann. Statist. 5(4): 658-670 (July, 1977). DOI: 10.1214/aos/1176343890

Abstract

Convergence rates for distributions of simple linear rank statistics are investigated. Both the null hypothesis and near alternatives are considered. The method of proof consists in approximating the characteristic function of the statistic by that of a sum of independent random variables and then applying standard tools.

Citation

Download Citation

Marie Huskova. "The Rate of Convergence of Simple Linear Rank Statistics Under Hypothesis and Alternatives." Ann. Statist. 5 (4) 658 - 670, July, 1977. https://doi.org/10.1214/aos/1176343890

Information

Published: July, 1977
First available in Project Euclid: 12 April 2007

zbMATH: 0365.62039
MathSciNet: MR458711
Digital Object Identifier: 10.1214/aos/1176343890

Subjects:
Primary: 60F05
Secondary: 62G10

Keywords: contiguous alternatives , distribution free tests , rate of convergence , Simple linear rank statistics

Rights: Copyright © 1977 Institute of Mathematical Statistics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.5 • No. 4 • July, 1977
Back to Top